# SDR 2005FA0001521

- Difficulty date: November 4, 2005
- Submitted: November 14, 2005
- Operation: General aviation
- Aircraft: N517JT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0275
- Engine: Cont IO240A
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 2228610000
- Part serial: RCW00407891
- Condition: Cracked
- Part time: 134 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OUTER MAINTENANCE FOUND FUEL TANK CRACKED IN NP SURFACE AT CENTERAL APT SPOT WELD FOR INTERNAL BAFFEL.  INSTALLED NEW FUEL TANK TO CORRECT PROBLEM.  (K)
